# SDR QXEA200602004

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 WEB JUST AFT OF FRAME 424 AT STATION X424.000 AND STRINGER 23 HAS A AREA OF CORROSION ADJACENT TO WEB BRACKET. REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-10-00, 51-40-00 AND 51-40-11.
